MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION ZM-530PA; TELEMETRY TRANSMITTER

NIHON KOHDEN CORPORATION ZM-530PA; TELEMETRY TRANSMITTER
Model Number ZM-530PA
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the zm transmitter was not displaying vitals at the central nurse station (cns).After being admitted, the options were greyed out.The bme tested the zm on a simulator and confirmed the vitals were displaying on the unit itself, but not on the cns.Technical support (ts) had them stop/restart monitoring the zm, but the issue persisted.Ts advised they try rebooting the multiple patient receiver (org), but the issue persisted.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.The following field contains no information (ni), as attempts to obtain the information were made, but not provided: d10 attempt # 1: 01/08/2026 emailed the bme for the information in the ni list above: no reply was received.Attempt # 2: 01/14/2026 emailed the bme for the information in the ni list above: no reply was received.Attempt # 3: 01/20/2026 emailed the bme for the information in the ni list above: the bme replied, stating that the requested information will not be provided.Additional device information: d10 concomitant medical device: the following device was used in conjunction with the model #: pu-681ra.Serial #: (b)(6).Device manufacturer data: 11/09/2018 (nov.) unique identifier (udi) #: (b)(4).Returned to nihon kohden: na.Org: model #: org-9100a.Serial #: ni.Device manufacturer data: ni.Unique identifier (udi) #: (b)(4).Returned to nihon kohden: na.
 
Event or Problem Description
The biomedical engineer (bme) reported that the zm transmitter was not displaying vitals at the central nurse station (cns).No patient harm was reported.
 
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the zm transmitter was not displaying vitals at the central nurse station (cns).After being admitted, the options were greyed out.The bme tested the zm on a simulator and confirmed the vitals were displaying on the unit itself, but not on the cns.Technical support (ts) had them stop/restart monitoring the zm, but the issue persisted.Ts advised they try rebooting the multiple patient receiver (org), but the issue persisted.No patient harm was reported.Investigation summary: a reboot of the org was recommended as the next step but was not completed.The customer confirmed the issue was isolated to the transmitter and elected to repair the unit in-house rather than send it in for service.Root cause: could not be determined.No further investigation is required.The following field contains no information (ni), as attempts to obtain the information were made, but not provided: d10 attempt # 1: 01/08/2026 emailed the bme for the information in the ni list above: no reply was received.Attempt # 2: 01/14/2026 emailed the bme for the information in the ni list above: no reply was received.Attempt # 3: 01/20/2026 emailed the bme for the information in the ni list above: the bme replied, stating that the requested information will not be provided.Additional device information: d10 concomitant medical device: the following device was used in conjunction with the transmitter: cns: model #: pu-681ra serial #: 00801 device manufacturer data: 11/09/2018 (nov.) unique identifier (udi) #: 04931921131640 returned to nihon kohden: na org: model #: org-9100a serial #: ni device manufacturer data: ni unique identifier (udi) #: 04931921103883 returned to nihon kohden: na additional information: b4 date of this report g3 date received by manufacturer g6 type of report h2 if follow-up, what type? h6 event problem and evaluation codes h11 additional manufacturer narrative.
 
Event or Problem Description

Brand Name
ZM-530PA
Common Device Name
TELEMETRY TRANSMITTER
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 116-8 560
JA  116-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key24184943
Report Number8030229-2026-06089
Device Sequence Number21336356
Product Code DRT
UDI-Device Identifier04931921115091
UDI-Public(01)04931921115091
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K043517
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZM-530PA
Device Catalogue NumberZM-530PA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2025
Supplement Date Received by Manufacturer03/19/2026
Initial Report FDA Received Date01/26/2026
Supplement Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/10/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CNS; CNS; ORG; ORG
Patient SexUnknown